# SDR GTIA201902213174

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 15,458 hours, 6,970 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"DESCENDING THROUGH 6000 AC ENTERED INTO CLOUDS , FA REPORTED A BURNING RUBBER SMELL SHUT OFF PACK 2 AND CLOSED X BLEED PER ELIMINATION OF ODOR / FUMES IN COCKPIT / CABIN SUPPLEMENTARY PROCEDURES ODOR DISSIPATED -FOLLOWED TSM 05-50-00 FOR CAUSE OF ODOR OR SMOKE , CHECKED  ENGINES AND APU FOR SIGNS OF LEAKAGES REF TSM 71-00-00 AND 49-00-00 NONE LEAKS  NOTED . ENGINES RAN BY FLT CREW   ISOLATING BLEEDS  WHILE OPERATING BOTH PACKS INDIVIDUALLY , FOUND PACK 2 AS CAUSE OF ODOR SEE LP  2409367-1  FOR MEL 
"
